MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 4-L 8.5 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 4-L 8.5 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN915628
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "wrong labeling on packaging.Top label shows a triple lumen, inside packaging shows a quad lumen.A quad lumen is in the kit." the user placed the quad lumen.No patient harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The customer report of an incorrect lidstock was confirmed by visual inspection of the customer supplied photos.A device history record review was performed, and no relevant findings were identified.Based on the customer description and provided photos, packaging likely caused or contributed to this event.Investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 4-L 8.5 FR X 16 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17198998
Report Number9680794-2023-00476
Device Sequence Number6741449
Product Code FOZ
UDI-Device Identifier10801902162134
UDI-Public10801902162134
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/04/2024
Device Model NumberIPN915628
Device Catalogue NumberCDC-42854-XPCN1A
Device Lot Number33F23B0723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown